MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHO PAK, NON-INVASIVE (72R ELECTRODES)

EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHO PAK, NON-INVASIVE (72R ELECTRODES)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient's skin has irritation on the left foot.The skin irritation started about a week and half ago.The patient is using the 72r electrodes.The skin is very red with blisters.It is strictly under the electrodes.The electrodes are changed every 2 days, and the electrodes are not rotated.The area is clean with soap and water.The patient did not use wipes.The patient does not have sensitive skin.The patient has not used any new product; detergents, soaps or lotions on his skin.He des not have any allergies.The patient takes blood pressure medication.The patient went to see his doctor who told him to stop using the bone growth stimulator.The patient was sent replacement 63b electrodes.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was not returned to zimmer biomet for investigation.The reported event was not verifiable after the investigation associated with skin irritation.The device history record was reviewed and no discrepancies related to the reported event were found.No physical and/or functional condition could be found after the dhr that could be considered a causal factor for the reported complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: b4: date of this report added.G1-2: contact office updated.G3: date received by manufacturer added.G6: type of report.H2: follow up type.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: investigation code added 3331 - analysis of production records.H6: investigation code added 4114- device not returned.H6: investigation findings code added to 3221: no findings available.H10: additional narratives/data.The following sections have been corrected: e3: occupation updated to non-healthcare professional.H6: device code updated to 2993: adverse event without identified device or use problem.
 
Event or Problem Description
It was reported by the sales rep that the patient's skin has irritation on the left foot.The skin irritation started about a week and half ago.The patient is using the 72r electrodes.The skin is very red with blisters.It is strictly under the electrodes.The electrodes are changed every 2 days, and the electrodes are not rotated.The area is clean with soap and water.No wipes.The patient does not have sensitive skin.No new product.No allergies.The patient takes blood pressure medication.The patient went to see his doctor who told him to stop using the bone growth stimulator.No prescription.72r electrodes lot # 115901.63b electrodes and usps pouch was shipped to the patient.A return pouch has been sent to the patient.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
STIMULATOR, ORTHO PAK, NON-INVASIVE (72R ELECTRODES)
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
Manufacturer Contact
stephanie smith
399 jefferson road
parsippany, NJ 07054
9732999300
MDR Report Key13367880
Report Number0002242816-2022-00005
Device Sequence Number3991761
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer04/18/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale